More apathetic after infusions

Anyone else feel more depressed and specifically apathetic AFTER each infusion?

It is like the experience of ketamine made me realize how pointless and unreal “life” actually is. Like stepping outside of existence for moment and realizing no one is there, nothing is there. This all is just an endless loop of nothing, leading nowhere. So like why are we even doing this? I know that sounds extreme, I am not quite sure how to explain it. Maybe someone else on here knows what I am talking about though?

2 Likes

Have you spoke to your counselor, psychologist, or psychiatrist? I would talk to them or your clinic you get your treatment. With any treatment it might take more time or it could not work for you. With that train of thoughts I would definitely talk to those involved in your treatment. With any treatment for mental illnesses or chronic illnesses is if the medication changes your moods for the worse, you contact health care professional.

1 Like